# SDR CALA2024102300897

- Difficulty date: October 19, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 77,660 hours, 33,786 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PREVIOUS FLIGHT CREW REPORTED ELECTRICAL ACRID SMELL IN FLIGHT DECK ONLY. NEED TO PERFORM AMM 05-51-10-200-801-C1 ATTACHED SMOKE FORM LABOR HOURS UPDATED. PERFORMED TASK 05-51-10-200-801-C1 ALONG WITH ECRA 0500-01058 FOUND NO EVIDANCE OF AN ODOR IN THE FLIGHTDECK OR IN THE CABIN OF THE AIRCRAFT
